Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hypoglycemia. Appetite loss, fatigue. Solution?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I have hypoglycemia and I am not hungry a lot. I am down to 104 pounds and I am 5'6". I think perhaps exercise would be a good solution, but I have about no energy.
Posted Sat, 14 Jul 2012 in Diabetes
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Have you got your blood sugar levels examined , If you see your levels consecutively lower than 80 gm/dl on three different occasions then Hypoglycemia can be considered .Later , you may have to be studied in detail to find out the underlying condition responsible for low sugar levels.

If you learn that your sugar levels are more than 80 gm/dl on three different occasions then you going for exercise to build your stamina is always a good option.Few days in the beginning it may be troublesome but as time passes you will feel comfortable more on doing exercise.

Do have energy drinks regularly or drink a equal mixture of lemon and grape juice in the morning this will keep you in high energy level all through the day.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor